# SDR SIMA20150826001

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 35,519 hours, 31,012 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN CABIN, NO SMELL.  TURNED PACK 1 OFF, SMOKE DISAPPEARED.  FOUND SMOKE TO BE AIR CONDITION CONDENSATION, CAUSE OF LOOSE DUCT FROM PACK TO RECIRC FAN.  R & R DUCT TO NR 1 RECIRC FAN IAW AMM 21-20-04.  PERFORMED AIR CONDITION OPERATIONS CHECK, FOUND WORKING GOOD NO SMOKE NOTED AT THIS TIME IAW 21-51-00.
